# SDR AALA201810249016

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,843 hours, 15,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0685
- Condition: Low Pressure
- Location: L1 Door
- Part time: 62,651 hours, 22,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR SLIDE PRESS LOW. REPLACED L1 DOOR SLIDE ASSEMBLY PER JOB CARD 19L80025002.
